MathSciNet Relay Station
MathSciNet bibliographic data
MR2226627 (2007d:16015) 16E30 (16G20)
Mazorchuk, Volodymyr; Ovsienko, Serge A pairing in homology and the category of linear complexes of tilting modules for a quasi-hereditary algebra. With an appendix by Catharina Stroppel. J. Math. Kyoto Univ. 45 (2005), no. 4, 711–741.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement